# SDR 96ZZZX3334

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N633AB
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8104021
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Part number: 4173418
- Condition: Corroded
- Location: Rudder Trim
- Part time: 4,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER AND ELEVATOR TRIM CABLES RUSTED.  LOCATED UNDER THE CABIN FLOORBOARD AREA.  REMOVAL FROM THE AIRCRAFT GAVE A BETTER VIEW OF THIS CORROSION.  THESE CABLES WERE IN AN UNSAFE CONDITION.  SUBMITTER SUGGESTS REMOVAL OF THESE CABLES EVERY 2,000 HOURS/5-YEAR INSPECTION.  FAA AND NEW PIPER SHOULD RESPOND TO THIS SAFETY OF FLIGHT ITEM ASAP.
